# SDR AALA20150913009

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 48,079 hours, 19,547 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE SYS B NR 2 ENG HYD PUMP LOW PRESS LIGHT ILLUMINATED & QTY DROPPED TO ZERO.  FOUND NR 2 ENG DRIVEN PUMP LEAKING OUT OF SHAFT.  R & R PUMP IAW AMM 29-11-11.
